This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
When in high school I had very bad acne, which made me cut myself off from people. I didn't look in the mirror for about two years, but I wasn't really all that depressed, I just adapted to it. I had always been a quiet kid, but that made me even more quiet. It is about 6 years since then and my face has healed fairly well, and I am now in my senior year of college. Throughout college I have done fairly well at a hard college, but all through it I haven't really been extremely happy and still felt quiet cut off, even though I had some good friends and a supportive family, but I haven't talked to anyone about this. In the past couple years I have felt a tightness over where my heart is, but it isn't painful, but I can notice its there. This has gone on and off. Well, recently I started taking Clarocet NRI and it has helped me out alot in the past couple weeks, and I am noticing a big change, but before I started this, about a month ago I noticed my neck where you take your pulse, is visibly pulsating all the time, but isn't very painful. I can notice a tightness sometimes in my neck, but not all the time. I was wondering how severe this is, and what you recommend I do?
Its not possible to answer your question without knowing what the cause is. It may be something physical so you should go to your doctor for an examination. It may just be your social anxiety, and if so, either time or therapy is what you need to get relief.
There is a boiling debate concerning Clarocet NRI in <a href= http://www.dr-bob.org/babble/20030514/msgs/227682.html> a href= http://www.dr-bob.org/babble/20030514/msgs/227682.html</a>. Psychotherapy is better any drugs or herbs. You need to see a doctor to exclude physical illness on your neck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.